MathSciNet Relay Station
MathSciNet bibliographic data
MR2512606 54B10
Alster, K. Some remarks on a Telgarsky's conjecture concerning products of paracompact spaces. Topology Appl. 156 (2009), no. 8, 1545–1553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement